Compactness of solutions to the Yamabe problem. II

Li, YanYan; Zhang, Lei
October 2005
Calculus of Variations & Partial Differential Equations;Oct2005, Vol. 24 Issue 2, p185
Academic Journal
Presents the equation indicating the compactness of solutions to the Yamabe problem. Works that proved the Yamabe conjecture; Existence of a constant scalar curvature metrics on M which are pointwise conformal to g; Background on the Yamabe equation and its sub-critical approximations.


Related Articles

  • Local Isoperimetric Inequalities for Sectors on Surfaces and Cones. Giménez, Fernando; Valverde, Javier // Acta Mathematica Sinica;Jul2007, Vol. 23 Issue 7, p1317 

    On surfaces we give conditions under which the solution of a restricted local isoperimetric problem for sectors with small solid angle is the circular sector and we characterize these surfaces. Also we study this problem for general spherical cones on hypersurfaces in higher dimensional...

  • Hypersurfaces of an almost r-paracontact Riemannian Manifold Endowed with a Quarter Symmetric Non-metric Connection. Ahmad, Mobin; Haseeb, Abdul; Özgür, Cihan // Kyungpook Mathematical Journal;Sep2009, Vol. 49 Issue 3, p533 

    We define a quarter symmetric non-metric connection in an almost r-paracontact Riemannian manifold and we consider invariant, non-invariant and antiinvariant hypersurfaces of an almost r-paracontact Riemannian manifold endowed with a quarter symmetric non-metric connection.

  • Knots and classical 3-geometries. Toh, Tze-Chuen; Anderson, Malcolm R. // Journal of Mathematical Physics;Jan1995, Vol. 36 Issue 1, p596 

    Presents an exact statement of Rovelli's conjecture that there is a correspondence between the space of link classes of Riemannian 3-manifold and the space of 3-geometries (on the same manifold). Verification of the conjecture for the case when the 3-manifold is compact, orientable, and closed;...

  • A new proof of the Riemann-Poincaré uniformization theorem. Solanilla, Leonardo // Balkan Journal of Geometry & Its Applications;2007, Vol. 12 Issue 2, p116 

    Within the framework of the prescribing curvature problem for Riemannian 2-manifolds, we give a new proof of the Riemann-Poincaré Uniformization Theorem. The approach is variational and the method is based on a lemma of Brézis [2]. As a significant feature, we have been able to reveal an...

  • On local properties of one class of mappings on Riemannian manifolds. Ilyutko, Denis; Sevost'yanov, Evgenii // Journal of Mathematical Sciences;Dec2015, Vol. 211 Issue 5, p660 

    The present paper is devoted to questions located at the junction of the theories of space quasiconformal mappings and Riemannian surfaces. Theorems of local behavior of a class of open discrete mappings with unbounded characteristic of quasiconformality on arbitrary Riemannian manifolds are...

  • Generic metrics and the mass endomorphism on spin three-manifolds. Hermann, Andreas // Annals of Global Analysis & Geometry;Feb2010, Vol. 37 Issue 2, p163 

    Let ( M, g) be a closed Riemannian spin manifold. The constant term in the expansion of the Green function for the Dirac operator at a fixed point $${p\in M}$$ is called the mass endomorphism in p associated to the metric g due to an analogy to the mass in the Yamabe problem. We show that the...

  • On decomposable weakly conformally symmetric manifolds. Hui, S.; Matsuyama, Y.; Shaikh, A. // Acta Mathematica Hungarica;Jul2010, Vol. 128 Issue 1/2, p82 

    The object of the present paper is to study decomposable weakly conformally symmetric Riemannian manifolds with several non-trivial examples.

  • Hypersurfaces of a Riemannian manifold with Killing vector field. Alodan, Haila // Differential Geometry--Dynamical Systems;2011, p19 

    In this paper we consider a Riemannian manifold(Mú,g) with a Killing vector field ξ and study the question of obtaining conditions under which its compact hypersurfaces admit a Killing vector eld. The presence of the Killing vector field ξ on Múnaturally gives rise to two special...

  • EXTRINSIC AND INTRINSIC PRINCIPAL DIRECTIONS OF IDEAL SUBMANIFOLDS. Decu, Simona // Bulletin of the Transilvania University of Brasov, Series III: M;2008, Vol. 1 Issue 50, p93 

    The purpose of this paper is to present some results on ideal submanifolds of real space forms concerning the coincidence of extrinsic and intrinsic principal directions of these submanifolds.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics